Multiple Symmetric Results for Quasilinear Elliptic Systems Involving Singular Potentials and Critical Sobolev Exponents in
Zhiying Deng and
Yisheng Huang
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
This paper deals with a class of quasilinear elliptic systems involving singular potentials and critical Sobolev exponents in . By using the symmetric criticality principle of Palais and variational methods, we prove several existence and multiplicity results of G -symmetric solutions under certain appropriate hypotheses on the potentials and parameters.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/430976.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/430976.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:430976
DOI: 10.1155/2014/430976
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().